Title: Generalized inflection points of very general effective divisors on smooth curves
Authors: Coppens, Marc # ×
Issue Date: 2011
Publisher: Springer Verlag
Series Title: Beiträge zur Algebra und Geometrie vol:52 issue:1 pages:125-132
Abstract: For a very general effective divisor E on a smooth complex curve C of genus g we give a description of its generalized inflection points.
ISSN: 0138-4821
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.